Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 84, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 3:33 PM CDT for Parker County, Texas. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 3:33 PM CDT (20:33 UTC)
- Expired
- Mar 30, 2016, 4:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 4:07 PM CDT | TSTM WND GST 60 | 6 N Weatherford, TX | $$ |
| Mar 30, 4:07 PM CDT | HAIL 0.75 | 6 N Weatherford, TX | $$ |
| Mar 30, 4:08 PM CDT | HAIL 1 | 3 W Weatherford, TX | $$ |
| Mar 30, 4:18 PM CDT | HAIL 0.88 | 4 Wsw Weatherford, TX | $$ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1073 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
462
WUUS54 KFWD 302033
SVRFWD
TXC367-302130-
/O.NEW.KFWD.SV.W.0084.160330T2033Z-160330T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 430 PM CDT
* AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WEATHERFORD...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...AZLE...BRIAR...WILLOW PARK...RENO...
SPRINGTOWN...HUDSON OAKS...ANNETTA...COOL...POOLVILLE...MINERAL WELLS
STATE PARK...ANNETTA SOUTH...ANNETTA NORTH...MILLSAP AND SANCTUARY.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 390 AND 417.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3284 9806 3300 9794 3299 9754 3282 9755
3269 9765 3256 9790 3256 9807
TIME...MOT...LOC 2032Z 222DEG 22KT 3272 9790
HAIL...1.00IN
WIND...60MPH
$$
922 follow-up statements
024
WWUS54 KFWD 302106
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT WED MAR 30 2016
TXC367-302130-
/O.CON.KFWD.SV.W.0084.000000T0000Z-160330T2130Z/
PARKER TX-
406 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL PARKER COUNTY...
AT 406 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF HUDSON OAKS TO 10 MILES SOUTHEAST OF
COOL...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...AZLE...BRIAR...WILLOW PARK...RENO...SPRINGTOWN...HUDSON OAKS...
ANNETTA...ANNETTA SOUTH...ANNETTA NORTH AND SANCTUARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3273 9799 3299 9772 3299 9754 3282 9755
3269 9765 3256 9790 3256 9803
TIME...MOT...LOC 2106Z 233DEG 21KT 3285 9772 3266 9793
HAIL...1.00IN
WIND...60MPH
$$
92132
WWUS54 KFWD 302130
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
430 PM CDT WED MAR 30 2016
TXC367-302139-
/O.EXP.KFWD.SV.W.0084.000000T0000Z-160330T2130Z/
PARKER TX-
430 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PARKER COUNTY WILL
EXPIRE AT 430 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS...AND HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IF THESE THUNDERSTORMS RESTRENGTHEN ANOTHER SEVERE THUNDERSTORM
WARNING MAY BE REISSUED.
LAT...LON 3273 9799 3299 9772 3299 9754 3282 9755
3269 9765 3256 9790 3256 9803
TIME...MOT...LOC 2128Z 222DEG 22KT 3285 9772 3266 9793
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:43 PM CDT, 50 minutes earlier.
Area forecast discussion, Mar 30, 2:43 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 243 PM CDT WED MAR 30 2016 .DISCUSSION... EARLY AFTERNOON SATELLITE IMAGERY CONTINUES TO SHOW SOME BREAKS IN THE CLOUD COVER MAINLY WEST OF INTERSTATE 35. TEMPERATURES HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH THE DRYLINE MIXING EAST TOWARD WICHITA FALLS AND EXTENDING SOUTHWEST TOWARD SWEETWATER. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD OVER THE AREA AND SHOULD HAVE NO PROBLEM LIFTING SURFACE BASED PARCELS ACROSS NORTH TEXAS THROUGH THIS EVENING. THE 18Z FWD SOUNDING DID INDICATE THE PRESENCE OF TWO WEAK CAPS...LIKELY THE RESULT OF SOME SUBSIDENCE IN THE WAKE OF EARLIER CONVECTION. OBJECTIVE ANALYSIS OF SEVERE PARAMETERS INDICATES THAT MOST OF NORTH TEXAS IS QUITE UNSTABLE WITH 1500-2000 J/KG CAPE WITH POCKETS OF HIGHER INSTABILITY IN AREAS WHERE THE SUN HAS PEAKED OUT. WIDESPREAD INHIBITION CONTINUES TO WEAKEN WHICH WILL SUPPORT MORE CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS. THE DRYLINE WILL CONTINUE TO MOVE EAST THIS EVENING AND SCATTERED SEVERE THUNDERSTORMS WILL EVENTUALLY MOVE ACROSS NORTH TEXAS WITH THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE CWA. STEEP LAPSE RATES WILL SUPPORT A VERY LARGE HAIL THREAT AND DAMAGING WIND THREAT. THE TORNADO THREAT WILL LIKELY BE LIMITED INITIALLY OWING TO GENERALLY WEAK DEEP LAYER SHEAR AND A BACKED MID LEVEL WIND PROFILE. THE WIND PROFILE IS EXPECTED TO BECOME A LITTLE MORE FAVORABLE LATER THIS EVENING AS THE STORMS CONTINUE EAST SO THIS POTENTIAL WILL CONTINUE TO BE MONITORED. CONCERNING THE FORECAST...WILL HAVE THE HIGHEST POPS SPREADING EAST INTO THE METROPLEX ALONG THE I-35 CORRIDOR AND NORTH TO THE RED RIVER THROUGH EARLY EVENING WITH A PROGRESSION RATHER QUICKLY INTO THE ARKLATEX BY MIDNIGHT. OVERNIGHT...AS THE MAIN TROUGH REMAINS TO THE WEST...WE WILL STILL BE IN A FAVORABLE AREA FOR ASCENT. MOST OF THE MODEL GUIDANCE BRING A SLUG OF MID LEVEL MOISTURE ACROSS NORTH TEXAS AFTER MIDNIGHT. IF THIS PANS OUT WITH STEEP LAPSE RATES STILL IN PLACE...ISOLATED ELEVATED CONVECTION MAY DEVELOP. HAIL WOULD BE THE MAIN THREAT WITH ANY STORMS LATE OVERNIGHT. BY THURSDAY MORNING...THE COLD FRONT MOVES THROUGH NORTH TEXAS USHERING IN SOME DRIER AIR AND CLEARING SKIES. THE NICE WEATHER WILL BE BRIEF AS CLOUDS ARE EXPECTED TO RETURN TO THE AREA FRIDAY WITH THE MAIN TROUGH MOVING ACROSS THE AREA. A STRONGER TROUGH ALSO MOVES THROUGH THE MIDWEST DURING THIS TIME SENDING A SECONDARY COLD FRONT THROUGH THE REGION. THIS SHOULD ALLOW TEMPERATURES ON FRIDAY TO BE RATHER COOL WITH HIGHS IN THE 60S AREAWIDE. IN ADDITION...SOME WEAK ASCENT WILL SUPPORT SOME LIGHT RAIN SHOWERS...ALTHOUGH RAIN CHANCES ARE GENERALLY AROUND 20 PERCENT. AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK...UPPER LEVEL RIDGING BUILDS INTO THE AREA ALLOWING TEMPERATURES TO WARM INTO THE 70S ON SATURDAY AND SUNDAY AND LOWER 80S BY MONDAY. MOST OF NEXT WEEK LOOKS QUIET WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. DUNN && .AVIATION... /ISSUED 1247 PM CDT WED MAR 30 2016/ THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PARTS OF NORTH AND CENTRAL TEXAS THIS MORNING...AND THE REMAINING STORMS EXTENDED EAST OF A PARIS TO WAXAHACHIE TO LAMPASAS LINE AS OF 1730Z. THIS ACTIVITY WILL CONTINUE TO MOVE OFF TO THE EAST. THE NEXT THREAT OF THUNDERSTORMS FOR THE METROPLEX AND WACO TAF SITES WILL BE LATE AFTERNOON/EARLY EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT EXTENDED FROM SOUTHWESTERN OKLAHOMA TO EAST OF KCDS /CHILDRESS/ TO KBPG /BIG SPRING/ AT 1730Z. THE CURRENT TIMING HAS THESE STORMS AFFECTING THE METROPLEX TAF SITES 22Z-01Z...AND 00Z-03Z AT WACO. THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF GOLFBALLS AND VERY STRONG GUSTY WINDS. THE STORM THREAT WILL SHIFT TO THE EAST OF THE I-35 CORRIDOR LATE THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO RETURN TO THE METROPLEX...BUT STRATUS MAY COME BACK IN FOR THE 06 TO 15Z PERIOD AT WACO. A COLD FRONT WILL MOVE THROUGH THE METROPLEX TOWARD SUNRISE /12Z/ WITH A WIND SHIFT TO THE NORTHWEST AT 10 TO 15 KNOTS. THE WIND SHIFT AT WACO WILL 13 TO 15Z. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 75 49 63 44 / 50 10 5 20 10 WACO, TX 60 76 49 64 43 / 40 5 5 20 10 PARIS, TX 60 74 46 64 41 / 70 10 5 10 10 DENTON, TX 54 73 43 62 40 / 40 5 5 10 10 MCKINNEY, TX 57 73 44 63 41 / 60 10 5 20 10 DALLAS, TX 60 75 48 63 45 / 50 10 5 20 10 TERRELL, TX 60 73 48 65 43 / 70 10 5 20 10 CORSICANA, TX 63 76 51 66 45 / 60 10 5 20 10 TEMPLE, TX 62 78 50 65 44 / 30 5 5 20 10 MINERAL WELLS, TX 53 74 44 62 39 / 20 5 5 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 30, 3:13 AM CDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 313 AM CDT WED MAR 30 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-310900- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 313 AM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES INCREASE TODAY AS AN UPPER LEVEL LOW MOVES INTO THE PLAINS AND A DRYLINE AND COLD FRONT APPROACH FROM THE WEST. THE ATMOSPHERE ACROSS NORTH AND CENTRAL TEXAS WILL BE WARM...HUMID AND UNSTABLE RESULTING IN A THREAT FOR SEVERE STORMS. AT LEAST TWO ROUNDS OF STORMS ARE EXPECTED TODAY...SCATTERED TO NUMEROUS THUNDERSTORMS WILL LIKELY DEVELOP ACROSS THE REGION THIS MORNING...SHIFTING EAST THIS AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE. LARGE HAIL WILL BE THE MAIN THREAT WITH THIS FIRST ROUND OF SEVERE STORMS BUT THE THREAT FOR DAMAGING WINDS AND AN ISOLATED TORNADO WILL INCREASE BY MIDDAY. STORMS FROM THE FIRST ROUND MAY STILL BE ONGOING THIS AFTERNOON TO THE EAST OF INTERSTATE 35/35E AS THE SECOND ROUND DEVELOPS. THIS SECOND ROUND WILL BE LOCATED NEAR THE DRYLINE WEST OF INTERSTATE 35/35W. SEVERE STORMS WILL BE POSSIBLE WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE THREAT FOR SEVERE STORMS WILL CONTINUE INTO THE NIGHT AS THE FRONT OVERTAKES THE DRYLINE AND MOVES IT EAST THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS MAY STILL OCCUR EARLY THURSDAY MORNING EAST OF A LINE FROM SULPHUR SPRINGS TO WACO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS TODAY THROUGH TONIGHT. JLDUNN
In the hours before
Special weather statement, Mar 30, 2:05 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 205 PM CDT WED MAR 30 2016 TXZ122-135-301945- VAN ZANDT TX-HENDERSON TX- 205 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VAN ZANDT AND NORTH CENTRAL HENDERSON COUNTIES UNTIL 245 PM CDT... AT 205 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EUSTACE...OR 8 MILES NORTHWEST OF ATHENS...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATHENS...GUN BARREL CITY...CANTON...MALAKOFF...EUSTACE...EDOM...ENCHANTED OAKS...CANEY CITY...PURTIS CREEK STATE PARK...PAYNE SPRINGS...LOG CABIN AND MURCHISON. LAT...LON 3213 9597 3226 9612 3260 9581 3241 9558 TIME...MOT...LOC 1905Z 224DEG 30KT 3225 9599 92
Local storm report, Mar 30, 2:21 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 5 NW BRECKENRIDGE 32.80N 98.96W
03/30/2016 E2.50 INCH STEPHENS TX EMERGENCY MNGR
AT HUBBARD CREEK LAKESpecial weather statement, Mar 30, 3:03 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 303 PM CDT WED MAR 30 2016 TXZ102-302030- WISE TX- 303 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WISE COUNTY UNTIL 330 PM CDT... AT 303 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOONSVILLE...OR 11 MILES SOUTH OF BRIDGEPORT...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DECATUR...BRIDGEPORT...CHICO...PARADISE...BOONSVILLE...COTTONDALE...RUNAWAY BAY AND LAKE BRIDGEPORT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3300 9770 3301 9792 3332 9781 3319 9747 TIME...MOT...LOC 2003Z 221DEG 22KT 3304 9782 92
Local storm report, Mar 30, 3:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 3 N EDGEWOOD 32.74N 95.88W
03/30/2016 E0.75 INCH VAN ZANDT TX PUBLIC
HWY 64 AND FM314Special weather statement, Mar 30, 3:09 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT WED MAR 30 2016
TXZ100-302030-
YOUNG TX-
309 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YOUNG COUNTY UNTIL
330 PM CDT...
AT 309 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ELBERT...OR 13 MILES EAST OF THROCKMORTON...MOVING NORTHEAST AT 10
MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OLNEY AND NEWCASTLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3338 9895 3340 9892 3340 9876 3322 9867
3317 9894 3320 9896
TIME...MOT...LOC 2009Z 246DEG 9KT 3325 9897
92Local storm report, Mar 30, 3:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL PARADISE 33.15N 97.65W
03/30/2016 E1.00 INCH WISE TX AMATEUR RADIO
NICKEL TO QUARTER SIZE HAILThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:18 PM CDT | Wind Advisory | FWD | Bell, Collin, Cooke, Dallas, Denton, Ellis and 16 more | 4 hr |
| Mar 30, 1:40 PM CDT | Special Weather Statement | FWD | Stephens | 20 min |
| Mar 30, 1:46 PM CDT | Special Weather Statement | FWD | Henderson | 14 min |
| Mar 30, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 67 min |
| Mar 30, 2:05 PM CDT | Special Weather Statement | FWD | Van Zandt | 40 min |
| Mar 30, 2:26 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 64 min |
| Mar 30, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Mar 30, 3:03 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Mar 30, 3:09 PM CDT | Special Weather Statement | FWD | Young | 21 min |
| Mar 30, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 30, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| Mar 30, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Mar 30, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 47 min |
| Mar 30, 4:32 PM CDT | Special Weather Statement | FWD | Tarrant | 43 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Mar 30, 4:49 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Mar 30, 4:58 PM CDT | Special Weather Statement | FWD | Hamilton | 47 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 42 min |
| Mar 30, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| Mar 30, 5:15 PM CDT | Tornado Warning | FWD | Johnson | 15 min |
| Mar 30, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 63 min |
| Mar 30, 5:52 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton | 3 hr |
| Mar 30, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 63 min |
| Mar 30, 6:05 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Mar 30, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 61 min |
| Mar 30, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 65 min |
| Mar 30, 6:34 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 41 min |
| Mar 30, 6:42 PM CDT | Flash Flood Warning | FWD | Hamilton | 2 hr |
| Mar 30, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.